# SDR DL72S011232

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 59,609 hours, 44,179 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 CK 1 INCH CRACK L/E WING VERTICAL SPAR STIFFENER O/B SIDE OF NUMBER 6 SLAT O/B TRACK.
